# SDR REXA2022032200441

- Difficulty date: February 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207535
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 27L CORRODED BETWEEN FS 349 AND FS 364. - REMOVED AND REPLACED INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-20-001-001-A01 AND 51-40-11-001-001-A01 AND 51-42-21-001-001-A01
